CSpace  > 计算数学与科学工程计算研究所
A class of ergodic solutions of nonlinear differential equations and numerical treatment
Agarwal, RP; Hong, JL; Liu, Y
2000-08-01
Source PublicationMATHEMATICAL AND COMPUTER MODELLING
ISSN0895-7177
Volume32Issue:3-4Pages:493-506
AbstractIn this paper, we give existence theorems of a class of ergodic solutions, pseudo almost-periodic solutions, for nonlinear differential equations. Based on these, a useful numerical method of such kind of solutions for nonlinear differential equations is established. A numerical example of the ergodic type nonlinear oscillation equation is illustrated by both the symplectic scheme and the method of computing initial value for the pseudo almost-periodic solution. (C) 2000 Elsevier Science Ltd. All rights reserved.
Keywordpseudo almost-periodic solutions exponential trichotomy nonlinear differential equations numerical solution of initial value problem
Language英语
WOS Research AreaComputer Science ; Mathematics
WOS SubjectComputer Science, Interdisciplinary Applications ; Computer Science, Software Engineering ; Mathematics, Applied
WOS IDWOS:000088702000013
PublisherPERGAMON-ELSEVIER SCIENCE LTD
Citation statistics
Cited Times:1[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/15108
Collection计算数学与科学工程计算研究所
Affiliation1.Natl Univ Singapore, Dept Math, Singapore 119260, Singapore
2.Chinese Acad Sci, Inst Computat Math & Sci Engn Comp, Beijing 100080, Peoples R China
3.Tsing Hua Univ, Dept Math Sci, Beijing 100084, Peoples R China
Recommended Citation
GB/T 7714
Agarwal, RP,Hong, JL,Liu, Y. A class of ergodic solutions of nonlinear differential equations and numerical treatment[J]. MATHEMATICAL AND COMPUTER MODELLING,2000,32(3-4):493-506.
APA Agarwal, RP,Hong, JL,&Liu, Y.(2000).A class of ergodic solutions of nonlinear differential equations and numerical treatment.MATHEMATICAL AND COMPUTER MODELLING,32(3-4),493-506.
MLA Agarwal, RP,et al."A class of ergodic solutions of nonlinear differential equations and numerical treatment".MATHEMATICAL AND COMPUTER MODELLING 32.3-4(2000):493-506.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Agarwal, RP]'s Articles
[Hong, JL]'s Articles
[Liu, Y]'s Articles
Baidu academic
Similar articles in Baidu academic
[Agarwal, RP]'s Articles
[Hong, JL]'s Articles
[Liu, Y]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Agarwal, RP]'s Articles
[Hong, JL]'s Articles
[Liu, Y]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.